| Model Number |
HD SCORPION NEEDLE |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 6/12/2024, a sales representative reported via sems-(b)(4) that (qty.2) of an ar-13999hdn hd scorpion needle had an issue when passing through the scorpion multi-fire handle; it would become stuck, and another needle broke off at the tip.All pieces were recovered from the patient.The case was completed with another lot number of the ar-13999hdn hd scorpion needle and scorpion handle device.No adverse effects were reported on the patient.This was discovered during a procedure, with no reported patient harm.Additional information received on 6/18/2024: there was no additional steps added or anesthesia or delay.This occurred on (b)(6) 2024 during a shoulder arthroscopy procedure.
Additional Manufacturer Narrative
The complaint allegation is not confirmed.One sealed packaged ar-13999hdn serial/batch number (b)(6) was received for investigation.Functional testing involving a scorpion suture passer, and a suture revealed no issues with the returned needle.The instrument was activated, and the needle grasped the suture without any problems.Visual inspection confirmed that the needle is in perfect condition with no issues or defects detected.No problem found.